Lisinopril Diabetic Medicine, Health Problems, Diabetes, Lymes Disease, High Blood Sugar
I just found this site. I have had all the mentioned side affects too, but I have so many health problems besides the Diabetes I am on the Lisinopril for, that I never know if the symptoms are from a med or a health problem I have. My BP was never very ... more »
I just found this site. I have had all the mentioned side affects too, but I have so many health problems besides the Diabetes I am on the Lisinopril for, that I never know if the symptoms are from a med or a health problem I have. My BP was never very high but my dr put me on this "to protect my kidneys" and said I HAVE to take a BP med to do that, or my kidneys would stop functioning. MY PROBLEM now is, I cannot get my Diabetes under control. I have been thru 2 drs and the last one just told me to get lost when I refused to go on insulin injections. At this time I do not have another dr yet. My Psoriasis has flared up again and my skin on my face is so dry I have red/scaly patches on my nose and down all around my mouth. My skin is getting drier and drier. It seems like I am drying up. I have been drinking lots of water and putting salves/lotions on my face and it is not helping. My daughter called me last night and told me to check out my BP medicine as she read that some can cause high blood sugar. My blood sugar keeps jumping all over the place. It drops to 165 then may go up to 225 the next day. Has any one else had problems with this medicine and Diabetes?
I am 63 yrs old and am in poor physical condition because of Lymes Disease and other health problems. So I do not know which of these symptoms are from this medicine or from other health problems I have. I did find out that the Diabetic medicine Metformin depletes you of B12, so I am now on spray B12 500/equal to shots. NOW I read that this medicine will deplete you of Potassium. Please let me know if you have Diabetes and this medicine makes it worse.